Browse by Creators (Kiel)

Up a level
Export as [feed] RSS [feed] RSS 3.0
Group by: Document type | No Grouping | Year of publication
Number of items: 2.

Article in a Scientific Journal - peer-reviewed


El Jarbi, M. and Slawig, T. (2015) Extension of a Marine Ecosystem Model using Discrete Open Loop Optimal Control International Journal of Mathematical Modelling and Numerical Optimisation, 6 (1). pp. 22-39. DOI 10.1504/IJMMNO.2015.068903.

[img]

El Jarbi, M., Rückelt, J., Slawig, T. and Oschlies, A. (2013) Reducing the model-data misfit in a marine ecosystem model using periodic parameters and linear quadratic optimal control Biogeosciences (BG), 10 (2). pp. 1169-1182. DOI 10.5194/bg-10-1169-2013.

This list was generated on Sat Nov 18 09:19:05 2017 CET.